,My daughter 21 years old had been diagnoses with a moderate spastic cuadriparesis cerebral palsy since she was 3 years old.
but no one gave us the awarenes about the cognitive impairment until she was 17.
She developed a depression and a psychiatric tratment started with Risperdal ( Risperidona). She lost a lot of functions so the drug was stoped. She developed a mild neuroleptic syndrome. She started with akatisia, then she developed a psychosis stage that disappeared 7 months later.
I want to know what is a mydriasis toxic psychosis? and what are the symptoms.
What conection exists between anxiety ( panic) and psychosis?
If dopamin receptors are blocked this can produce anxiety?
The confucion Lania seams to have in her speach comes from the damage in her perception ,this is not psychosis. Why if an antipsychosis drug is administered, it causes psychosis?
What is a Mental Disorder ?
What is a cognitive disorder?
Cognitive disorder can cause anxiety?
You have several questions regarding your daughters condition-cerbral palsy with related depression and cognitive impairment. It also appears that she also experienced some side effects from Risperdal-akathisia.
I can not diagnose or discuss your daughters case without a more comprehensive history but, recommend that you discuss these issues further with your daughters psychiatrist.
A mental disorder is a clinically significant behavior/psychological syndrome(ie depression, anxiety, etc) associated with distress or disability. It is not an expected response to a particular event or limited to relations between a person and society.
A cognitive disorder is characterized by an impairment in memory, concentration or language (ie cognition). Examples include dementia, delirium, and amnestic disorders. Cognitive disorders can be associated with anxiety and often is in earlier stages of the illness.
I defer the rest of your questions to your daughters psychiatrist/physician as I believe it is important for you to have further clarification on your daughters condition and diagnosis. Keep in mind that this information is intended for educational purposes only.
First, mydriasis is a term that means dilated (widened) pupils, and acute toxic psychosis means "drug-induced" psychosis. Second, some antipsychotic drugs can cause dry mouth, impaired vision, and changes in heart rate which could lead to a feeling of "uneasiness" or anxiety. Psychosis is a term for disordered thought (e.g. delusions), and can be made worse by anxiety. Third, it is unlikely that blocking dopamine receptors per se will produce anxiety, however, some antipsychotic drugs affect receptors other than dopamine receptors (e.g. acetylcholine receptors and norepinephrine receptors) and the combined effect could possibly produce symptoms of anxiety. Finally, a cognitive disorder is a disorder with rational thought processes (e.g. understanding logical arguments) and NOT with sensory perception (e.g. color, size, shape, sound etc.). I'm not certain whether cognitive disorders commonly cause anxiety, but it seems possible that a cognitive disorder could cause benign, everyday aspects of life to be misinterpreted, and hence cause anxiety.
Hope this answers your questions!
Every question I am asking is because nobody of the psychiatrist had answer it in my country. I was to ignorant and they had made a lot of mistakes on her, I am trying to learn in order to be able to help her. The same way I had to learn english, then how to use a computer and now how to find persons who are able to teach me about her problems, and mabe be I will be able to find a good solution for her.
I know every answer has a cost, but the real intention is to have a comunication with some one who is impartial, and an other very important matter is that your neuro-psychiatric knowledges are 50 years ahead of ours.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.